I don't think in itself can cause a panic disorder but I have heard it can cause a rapid heart rate, or slow, it can cause mood changes and a feeling of being out of control... so it probably can cause anxiety and panic attacks. So in a round about way it probably can. You might also be having a idiopathic reaction to it. This has been explained to me as someone who has the directly opposite reaction to a medication for which it was intended and what is usually to common reaction by most people. I am assuming you are taking this for a medical condition. I would probably talk to your doctor about it and see if there is another pain control method that you can use that won't cause the panic or anxiety.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2012 • 2 answers
I suffer with Gad, severe panic disorder and ptsd. Doc recently decided to try low dose xanax for r?
Posted 7 Nov 2013 • 2 answers
Posted 11 May 2014 • 3 answers
Posted 17 Jul 2015 • 1 answer
Posted 12 Jan 2017 • 1 answer